# SDR MASA20220329140

- Difficulty date: October 13, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: LE670396131
- Part serial: NA
- Condition: None
- Location: Fwd Bay Door
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON SKIN LOCATED ON UP/FWD CORNER TO FWD BAGGAGE DOOR 
CORRECTIVE ACTION: GOUGE ON SKIN LOCATED ON UP/FWD CORNER TO FWD BAGGAGE DOOR WAS REPAIRED PER EA 72-2021-194 REV. IR.
